Capecitabine/oxaliplatin

Capecitabine/oxaliplatin Reactions 1680, p79 - 2 Dec 2017 Pyogenic granuloma: case report A 73-year-old man developed pyogenic granuloma during treatment with capecitabine and oxaliplatin. The man, who was diagnosed with adenocarcinoma of the gastroesophageal junction, started receiving combination therapy with capecitabine and oxaliplatin [route and dosage not stated]. One week after the start of treatment, the skin nodules appeared on his fingers. He was referred for assessment of haemorrhagic nodules appeared on his fingers. He had no history of trauma. Physical examination revealed a pale-reddish, dome-shaped, 5mm nodules on the index fingers and left thumb. Additionally, palmar erythema with tingling sensation was reported. The man’s nodules appearing on his fingers were removed surgically. A histopathological study showed presence of well- circumscribed proliferation of small capillaries in a lobular fashion in the dermis. Based on the medical history and these findings, he was diagnosed with pyogenic granulomas caused due to capecitabine therapy. No reappearance was seen three months after resection. Author comment: ’’Our patient noted the lesions approximately 1 week after the treatment, suggesting that [pyogenic granulomas]/[pyogenic granulomas]-like lesions might have developed in a relatively short period of time after the administration of capecitabine. Although we could find no report of [pyogenic granulomas] caused by oxaliplatin, we cannot exclude the possibility of oxaliplatin as a responsible agent.’’ Fujiwara C, et al. Pyogenic granuloma possibly associated with capecitabine therapy. Journal of Dermatology 44: 1329-1331, No. 11, Nov 2017. Available from: URL: http://doi.org/10.1111/1346-8138.13691 - Japan 803284976 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Capecitabine/oxaliplatin

Reactions Weekly , Volume 1680 (1) – Dec 2, 2017
Free
1 page
Loading next page...
1 Page
 
/lp/springer_journal/capecitabine-oxaliplatin-IiNVV0EERr
Publisher
Springer International Publishing
Copyright
Copyright © 2017 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-017-39010-x
Publisher site
See Article on Publisher Site

Abstract

Reactions 1680, p79 - 2 Dec 2017 Pyogenic granuloma: case report A 73-year-old man developed pyogenic granuloma during treatment with capecitabine and oxaliplatin. The man, who was diagnosed with adenocarcinoma of the gastroesophageal junction, started receiving combination therapy with capecitabine and oxaliplatin [route and dosage not stated]. One week after the start of treatment, the skin nodules appeared on his fingers. He was referred for assessment of haemorrhagic nodules appeared on his fingers. He had no history of trauma. Physical examination revealed a pale-reddish, dome-shaped, 5mm nodules on the index fingers and left thumb. Additionally, palmar erythema with tingling sensation was reported. The man’s nodules appearing on his fingers were removed surgically. A histopathological study showed presence of well- circumscribed proliferation of small capillaries in a lobular fashion in the dermis. Based on the medical history and these findings, he was diagnosed with pyogenic granulomas caused due to capecitabine therapy. No reappearance was seen three months after resection. Author comment: ’’Our patient noted the lesions approximately 1 week after the treatment, suggesting that [pyogenic granulomas]/[pyogenic granulomas]-like lesions might have developed in a relatively short period of time after the administration of capecitabine. Although we could find no report of [pyogenic granulomas] caused by oxaliplatin, we cannot exclude the possibility of oxaliplatin as a responsible agent.’’ Fujiwara C, et al. Pyogenic granuloma possibly associated with capecitabine therapy. Journal of Dermatology 44: 1329-1331, No. 11, Nov 2017. Available from: URL: http://doi.org/10.1111/1346-8138.13691 - Japan 803284976 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680

Journal

Reactions WeeklySpringer Journals

Published: Dec 2, 2017

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off